# SDR DALA2018092105702

- Difficulty date: September 16, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 89,492 hours, 12,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 16G ARE INOPERATIVE. FOUND WIRES DISCONNECTED AT SEAT LEG AND RECONNECTED. SYSTEM OPERATION IS NORMAL.
